Alert archive / Arizona / Red Flag Warnings in 2011
Red Flag Warning 11, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at May 23, 2011, 3:13 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at May 23, 2011, 12:00 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 23, 2011, 3:13 AM MST (10:13 UTC)
- In effect from
- May 23, 2011, 12:00 PM MST
- Expired
- May 23, 2011, 8:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3034 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
664 WWUS85 KFGZ 231013 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 313 AM MST MON MAY 23 2011 AZZ112>114-140-232215- /O.UPG.KFGZ.FW.A.0010.110523T1900Z-110524T0300Z/ /O.NEW.KFGZ.FW.W.0011.110523T1900Z-110524T0300Z/ /O.CON.KFGZ.FW.A.0011.110524T1900Z-110525T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 313 AM MST MON MAY 23 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING FOR TRONG WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY. THE FIRE WEATHER WATCH FOR TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY. * AFFECTED AREA: LITTLE COLORADO RIVER VALLEY AND NORTHEAST PLATEAUS AND MESAS. * TIMING: CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED DURINGTHE AFTERNOON AND EARLY EVENING HOURS TODAY AND AGAIN ON TUESDAY. * 20-FOOT WINDS: SOUTHWEST WINDS OF 20 MPH AND WINDS GUSTS OF UP TO 35 MPH CAN BE EXPECTED. * RELATIVE HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES OF 13 TO 15 PERCENT ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
3 follow-up statements
554 WWUS85 KFGZ 231516 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 816 AM MST MON MAY 23 2011 AZZ112>114-140-240415- /O.CON.KFGZ.FW.W.0011.110523T1900Z-110524T0300Z/ /O.CON.KFGZ.FW.A.0011.110524T1900Z-110525T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 816 AM MST MON MAY 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY. A FIRE WEATHER WATCH ALSO REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY. * AFFECTED AREA: LITTLE COLORADO RIVER VALLEY AND NORTHEAST PLATEAUS AND MESAS. * TIMING: CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED DURING THE AFTERNOON AND EARLY EVENING HOURS TODAY AND AGAIN ON TUESDAY. * 20-FOOT WINDS: SOUTHWEST WINDS OF 20 MPH WITH GUSTS OF UP TO 35 MPH CAN BE EXPECTED. * RELATIVE HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES OF 13 TO 15 PERCENT ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THE RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
983 WWUS85 KFGZ 232129 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 229 PM MST MON MAY 23 2011 AZZ112>114-140-241100- /O.CON.KFGZ.FW.W.0011.000000T0000Z-110524T0300Z/ /O.CON.KFGZ.FW.A.0011.110524T1900Z-110525T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 229 PM MST MON MAY 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY. A FIRE WEATHER WATCH ALSO REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY. * AFFECTED AREA: LITTLE COLORADO RIVER VALLEY AND NORTHEAST PLATEAUS AND MESAS SOUTH OF HIGHWAY 264. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH EARLY THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN TUESDAY AFTERNOON AND EARLY EVENING. * 20-FOOT WINDS: SOUTHWEST WINDS NEAR 20 MPH WITH GUSTS OF UP TO 35 MPH CAN BE EXPECTED THROUGH EARLY THIS EVENING. WINDS WILL DIMINISH OVERNIGHT...THEN INCREASE AGAIN TUESDAY AFTERNOON AND EVENING TO NEAR 20 MPH GUSTING TO 30 TO 35 MPH. * RELATIVE HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT THIS AFTERNOON AND AGAIN TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THE RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
273 WWUS85 KFGZ 240242 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 742 PM MST MON MAY 23 2011 AZZ112>114-140-241445- /O.EXP.KFGZ.FW.W.0011.000000T0000Z-110524T0300Z/ /O.CON.KFGZ.FW.A.0011.110524T1900Z-110525T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 742 PM MST MON MAY 23 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA: LITTLE COLORADO RIVER VALLEY AND NORTHEAST PLATEAUS AND MESAS SOUTH OF HIGHWAY 264. * TIMING: WIND SPEEDS WILL DECREASE TONIGHT BRINGING AN END TO CRITICAL FIRE WEATHER CONDITIONS. HOWEVER...CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN FROM TUESDAY AFTERNOON THROUGH EARLY EVENING. * 20-FOOT WINDS: WINDS WILL DIMINISH OVERNIGHT...THEN INCREASE AGAIN TUESDAY AFTERNOON AND EVENING TO NEAR 20 MPH GUSTING TO 30 TO 35 MPH. * RELATIVE HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at May 22, 8:25 PM MST, 6 hours 48 minutes earlier.
Area forecast discussion, May 22, 8:25 PM MST, 6 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 825 PM MST SUN MAY 22 2011 .SYNOPSIS...BREEZY AND SLIGHTLY COOLER WEATHER CAN BE EXPECTED THROUGH THE EARLY PART OF THE COMING WEEK AS A TROUGH OF LOW PRESSURE MOVES THROUGH THE REGION. A CHANCE FOR SHOWERS AND THUNDERSTORMS CAN ALSO BE EXPECTED NORTH OF I-40. BY THE MIDDLE OF NEXT WEEK...HIGH PRESSURE WILL BRING DRY WEATHER WITH WARMING TEMPERATURES. && .DISCUSSION...ISOLATED LIGHT SHOWER ACTIVITY CONTINUES THIS EVENING IN NORTHEAST AZ ALTHOUGH THUNDERSTORMS FROM EARLIER IN THE EVENING HAVE DIMINISHED AT THIS POINT. OTHERWISE...WINDS HAVE DIMINISHED AND MOST OF NORTHERN AZ IS EXPERIENCING CLEAR TO PARTLY CLOUDY SKIES. THE SHORTWAVE FEATURE RESPONSIBLE FOR THE CONVECTIVE ACTIVITY IS EJECTING NORTHEASTWARD OUT OF THE STATE...WHILE ANOTHER DISTURBANCE IS MOVING INTO FAR WESTERN AZ. THIS AND SUBSEQUENT SHORTWAVE FEATURES WILL AFFECT NORTHERN AZ THROUGH TUESDAY...BRINGING SLIGHT CHANCES FOR SHOWERS AND AFTERNOON THUNDERSTORMS...ALONG WITH COOL AND BREEZY TO WINDY CONDITIONS. THE CURRENT FORECAST PACKAGE HANDLES THE SITUATION WELL AND NO UPDATES ARE PLANNED THIS EVENING. && .PREV DISCUSSION/330 PM MST/...A BREEZY AND SLIGHTLY COOLER WEATHER PATTERN IS IN STORE FOR NORTHERN AZ OVER THE NEXT FEW DAYS AS A WEST COAST TROUGH MOVES ACROSS THE GREAT BASIN REGION. THE BROAD UPPER LEVEL TROUGH THAT IS CURRENTLY POSITIONED OVER THE WEST COAST THIS AFTERNOON HAS BROUGHT INCREASING SOUTHWESTERLY WINDS TO MUCH OF THE AREA. COOLER AIR ALOFT HAS BEGUN SPREADING INTO THE REGION AS EVIDENT BY A ROUND OF CONVECTIVE SHOWERS DEVELOPING ACROSS A LARGE PORTION OF THE GREAT BASIN. LIGHT RADAR ECHOES ACROSS NORTHEAST AZ ARE INDICATING SOME CONVECTIVE BUILD UP TO THE NORTH AND EAST OF THE MOGOLLON RIM AND A FEW LIGHTNING STRIKES HAVE SHOWN UP NEAR THE FOUR CORNERS. HAVE MAINTAINED A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS FOR AREAS NORTH OF A GRAND CANYON TO WINDOW ROCK LINE THROUGH TONIGHT AS AN APPROACHING SHORTWAVE WITHIN THE TROUGH MAY BE ENOUGH TO KEEP SOME ACTIVITY GOING IN THESE AREAS OVERNIGHT. ON MONDAY...GRADIENT WINDS WILL INCREASE THROUGHOUT THE DAY WITH BREEZY TO LOCALLY WINDY CONDITIONS EXPECTED. SOME AREAS MAY SEE LOCAL GUSTS UP TO 35 TO 40 MPH BUT DO NOT ANTICIPATE WIDESPREAD WINDS TO BE STRONG ENOUGH TO WARRANT ANY WIND HIGHLIGHTS. THE UPPER LEVEL TROUGH MOVES THROUGH THE GREAT BASIN MONDAY & MONDAY NIGHT FOR THE BEST CHANCE OF SHOWERS NORTH OF I-40. ELSEWHERE WILL REMAIN DRY WITH SLIGHTLY COOLER DAYTIME TEMPS. AS THE TROUGH PUSHES EAST TUESDAY...A MODERATE WEST TO NORTHWEST FLOW WILL BE OVER THE STATE PRODUCING ANOTHER ROUND OF GUSTY AFTERNOON SURFACE WINDS. DAYTIME TEMPS WILL AGAIN BE SLIGHTLY COOLER THAN NORMAL ESPECIALLY NORTHEAST OF THE RIM. BY MIDWEEK A RIDGE WILL BUILD OVER THE SOUTHWESTERN STATES BRINGING MOSTLY SUNNY AND DRY WEATHER WITH A WARMING TREND. WELL ABOVE NORMAL DAYTIME TEMPERATURES ARE ANTICIPATED THROUGH THE WEEK'S END AND HAVE CONTINUED TRENDING MAX TEMPS ABOVE GUIDANCE FOR THIS TIME PERIOD. THERE ARE SOME INDICATIONS OF ANOTHER TROUGH MOVING INTO THE REGION LATE NEXT WEEKEND BRINGING STRONGER SOUTHWEST WINDS...BUT FOR NOW AM LEANING TOWARD THE MORE AMPLIFIED RIDGE PATTERN INDICATED BY THE ECMWF MODEL. && .AVIATION...FOR THE 06Z PACKAGE...EXPECT LIGHT WINDS AND VFR CONDITIONS OVERNIGHT...WITH ISOLD -SHRA FROM AROUND KGCN-KRQE NORTHWARD. AFTER 18Z...EXPECT WINDS SW10-25G30KT. ISOLD -SHRA/-TSRA AND SCATTERED CLOUD COVER ABOVE 15 KFT MSL CAN BE EXPECTED FROM KFLG-KRQE NORTHWARD. OTHERWISE...VFR CONDITIONS ARE EXPECTED. WINDS AND SHOWER ACTIVITY WILL DIMINISH AFTER 03Z TUESDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...A SERIES OF WEATHER DISTURBANCES WILL MOVE ACROSS THE GREAT BASIN ON MONDAY AND TUESDAY. SOUTHWEST WINDS WILL INCREASE BECOMING BREEZY TO WINDY EACH AFTERNOON. MINIMUM RELATIVE HUMIDITIES WILL FALL TO BELOW 15 PERCENT ACROSS THE LOWER ELEVATIONS AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR BOTH MONDAY AND TUESDAY FOR PORTIONS OF NORTHEAST ARIZONA. A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON MONDAY MAINLY NORTH OF A GRAND CANYON TO WINDOW ROCK LINE. WEDNESDAY THROUGH FRIDAY...HIGH PRESSURE WILL BUILD ACROSS THE REGION ON WEDNESDAY. DAYTIME TEMPERATURES WILL WARM TO SEASONABLE LEVELS AND WINDS WILL DIMINISH ACROSS THE REGION. A WARM AND DRY WESTERLY FLOW WILL DEVELOP ON THURSDAY AND FRIDAY. WINDS WILL INCREASE AGAIN AND MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 15 PERCENT IN MOST LOCATIONS. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE LATE IN THE FORECAST PERIOD AND MAY CONTINUE INTO THE WEEKEND. && .FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR FIRE WEATHER ZONES AZZ112>114-140. FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR FIRE WEATHER ZONES AZZ112>114-140. && PUBLIC.....................DJO/MCS AVIATION/FIRE WX...........DJO/DB FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, May 22, 3:00 PM MST, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 300 PM MST SUN MAY 22 2011 AZZ004>018-037>040-231300- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 300 PM MST SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY NO WEATHER HAZARDS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SERIES OF WEATHER DISTURBANCES WILL MOVE ACROSS ARIZONA MONDAY AND TUESDAY BRINGING AN INCREASE IN WINDS ACROSS THE AREA. IN COMBINATION WITH LOW RELATIVE HUMIDITIES...THESE STRONG WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE LOWER ELEVATIONS OF ARIZONA. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY AND TUESDAY FOR THE LITTLE COLORADO RIVER VALLEY AND PORTIONS OF THE NORTHEAST PLATEAUS. STRONG WINDS AND LOW RELATIVE HUMIDITY WILL RETURN FOR THE WEEKEND AND CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS MUCH OF NORTHERN ARIZONA.
Nearby
Red Flag Warnings in Arizona, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.